MAUDE Adverse Event Report: ARTHREX, INC. 4.75MM BC DL KNOTLESS CORKSCREW; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 4.75MM BC DL KNOTLESS CORKSCREW; BIO SOFT TISSUE FIXATN FASTNR
Model Number 4.75MM BC DL KNOTLESS CORKSCREW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/21/2025, it was reported by a sales representative via (b)(4) that an ar-1943bc dl knotless corkscrew device anchor broke in half when implanting.This was discovered during the case with no patient harm.Additional information was received on 10/27/25 from rep that these were both discovered during separate rotator cuff repairs.The green punch that was provided was used to prepare the bone socket for insertion.The bone quality of the patients were good and all fragments were retrieved.The device was not able to be sent in.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to use-related factors, including: off-axis insertion, improper bone preparation, and prying or leveraging the device with excessive force.

Brand Name
4.75MM BC DL KNOTLESS CORKSCREW
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23423751
Report Number1220246-2025-04889
Device Sequence Number9626403
Product Code MAI
UDI-Device Identifier00888867409552
UDI-Public(01)00888867409552(11)250620(17)290531(10)15306889A
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K250526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.75MM BC DL KNOTLESS CORKSCREW
Device Catalogue NumberAR-1943BC
Device Lot Number15306889A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown